MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01C
Medical Device Problem Codes Optical Problem (3001); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site full name:(b)(6) hospital.Event site telephone: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).H3 other text : device not returned.
 
Event or Problem Description
It was reported that after approximately four days of intra-aortic balloon (iab) therapy, the console generated a fiber optic sensor failure alarm.The customer could not monitor the pressure waveform.The iab was then removed.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood on the exterior of the catheter.Two kinks were found on the catheter tubing approximately 56.1cm and 75.7cm from iab tip.Additionally the optical fiber was found to be broken within the membrane approximately 21.6cm from iab tip.The optical fiber was found to be broken, confirming the reported problems.We are unable to determine when this may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key16985136
Report Number2248146-2023-00348
Device Sequence Number20565879
Product Code DSP
UDI-Device Identifier10607567109367
UDI-Public10607567109367
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2025
Device Model Number0684-00-0469-01C
Device Catalogue Number0684-00-0433
Device Lot Number3000175193
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age50 YR
Patient SexMale
Patient Weight80 KG